MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 80" (203 CM) Y-TYPE 150 ML BURETTE SET (MICROCLAVE®, SHUT-OFF) W/3-WAY STOPCOCK,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 80" (203 CM) Y-TYPE 150 ML BURETTE SET (MICROCLAVE®, SHUT-OFF) W/3-WAY STOPCOCK,; STOPCOCK, I.V. SET
Catalog Number B9733
Medical Device Problem Codes Contamination (1120); Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of disconnection / loose connection on item b9733 could not be confirmed by investigation.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.The device history report (dhr) for lot#5643723 was reviewed and no non conformities were found that would have led the reported complaint.Additional contact information: (b)(4).
 
Event or Problem Description
The event involved a 80" (203 cm) y-type 150 ml burette set (microclave®, shut-off) w/3-way stopcock, clave®, graduated adapter, rotating luer, 1 ext where a wet contamination during peritoneal dialysis (pd) was reported.A disconnection of pd setup from drainage bag at the orange flexible connector.There was patient involvement but no harm.

Brand Name
80" (203 CM) Y-TYPE 150 ML BURETTE SET (MICROCLAVE®, SHUT-OFF) W/3-WAY STOPCOCK,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17845235
Report Number9617594-2023-00778
Device Sequence Number20677960
Product Code FMG
UDI-Device Identifier00887709015043
UDI-Public(01)00887709015043(17)261001(10)5643723
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue NumberB9733
Device Lot Number5643723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRAINAGE BAG, MFR UNK; UNSPECIFIED PERITONEAL DIALYSIS SET UP, MFR UNK
Patient SexUnknown